LMI condition for sampled-data fuzzy control of nonlinear systems

Geun Bum Koo, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


A novel linear matrix inequality (LMI) condition for the stability of the sampled-data fuzzy control system based on the Takagi-Sugeno fuzzy model is presented. Using the novel Lyapunov functional, the relaxed stability condition is presented for the sampled-data fuzzy control and represented in the LMI format. A simulation example is provided to verify the effectiveness of the proposed technique.

Original languageEnglish
Pages (from-to)29-31
Number of pages3
JournalElectronics Letters
Issue number1
Publication statusPublished - 2015 Jan 8

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering


Dive into the research topics of 'LMI condition for sampled-data fuzzy control of nonlinear systems'. Together they form a unique fingerprint.

Cite this